Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Itching on the ear lobes, cheeks. Not responding to steroid pills

Last week my right earlobe started itching very badly. It was a little bit on my right cheek too, so I went to a Walgreens Clinic and they gave me some steroid pills to take for the itchiness. My right earlobe cleared up, but my right cheek still is kind of itchy and it is now on my left earlobe. I haven t changed shampoo, face wash, detergent. Please help! The itchiness is driving me crazy!
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.Please check if you have sunlight induce allergy.A good sunscreen would be required.You also would require pills to control the itching.If nothing goes right, a skin biopsy from the affected area would be required.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor